메뉴 건너뛰기




Volumn 2010, Issue , 2010, Pages

Characterizing the path coverage of random wireless sensor networks

Author keywords

[No Author keywords available]

Indexed keywords

BOOLEAN MODEL; CUMULATIVE DISTRIBUTION FUNCTION; GEOMETRIC PROBABILITY; PATH COVERAGE; SECURITY MONITORING; SPECIFIC ACTIVITY; UPPER BOUND;

EID: 77954546162     PISSN: 16871472     EISSN: 16871499     Source Type: Journal    
DOI: 10.1155/2010/716565     Document Type: Article
Times cited : (9)

References (15)
  • 10
    • 51249188568 scopus 로고
    • Covering the circle with random ARCS
    • Shepp L. A., Covering the circle with random ARCS Israel Journal of Mathematics 1972 11 3 328 345
    • (1972) Israel Journal of Mathematics , vol.11 , Issue.3 , pp. 328-345
    • Shepp, L.A.1
  • 11
    • 0020149286 scopus 로고
    • Covering the circle with random arcs of random sizes
    • Siegel A. F., Holst L., Covering the circle with random arcs of random sizes Journal of Applied Probability 1982 19 2 373 381
    • (1982) Journal of Applied Probability , vol.19 , Issue.2 , pp. 373-381
    • Siegel, A.F.1    Holst, L.2
  • 12
    • 0042881138 scopus 로고    scopus 로고
    • Random covering of the circle: The size of the connected components
    • Huillet T., Random covering of the circle: the size of the connected components Advances in Applied Probability 2003 35 3 563 582
    • (2003) Advances in Applied Probability , vol.35 , Issue.3 , pp. 563-582
    • Huillet, T.1
  • 13
    • 0020179792 scopus 로고
    • Random coverage of a circle with application to a shadowing problem
    • Yadin M., Zacks S., Random coverage of a circle with application to a shadowing problem Journal of Applied Probability 1982 19 3 562 577
    • (1982) Journal of Applied Probability , vol.19 , Issue.3 , pp. 562-577
    • Yadin, M.1    Zacks, S.2
  • 14
    • 51249191707 scopus 로고
    • A limit theorem for random coverings of a circle
    • Flatto L., A limit theorem for random coverings of a circle Israel Journal of Mathematics 1973 15 2 167 184
    • (1973) Israel Journal of Mathematics , vol.15 , Issue.2 , pp. 167-184
    • Flatto, L.1
  • 15
    • 77954555637 scopus 로고
    • On convergence of the coverage by random arcs on a circle and the largest spacing
    • Holst L., On convergence of the coverage by random arcs on a circle and the largest spacing The Annals of Probability 1981 9 4 648 655
    • (1981) The Annals of Probability , vol.9 , Issue.4 , pp. 648-655
    • Holst, L.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.